0,00 €
currency
0

ALERID tbl 10x 10mg

50025668

Medicinal preparation

ALERID tbl  10x 10mg
1,30 €
Total including VAT

Application form: tablets, capsules

Indication group: antihistaminics, antiallergics

Active substance: Cetirizini dihydrochloridum 10 mg v 1 tbl.

minimum amount for dispatch: Alerid is a highly effective antihistaminic and antiallergic agent with a minimum incidence of sleepiness after usual treatment dose. Alterid inhibits both an "early" phase of the allergic reaction caused by histamine and the movement of inflammatory cells, eosinophils in particular, as well as releasing of agents connected with a "later" phase of the allergic reaction. Adults and children over 12 years of age usually take 1 coated tablet of Alerid (= 10 mg of cetirizine) 1 time daily. Children at the age of 6 to 12: Half a tablet (5 mg of cetirizine) 2 times daily or 1 tablet (10 mg of cetirizine) 1 time daily. Tablets are taken in the morning or in the evening and are rinsed down with liquid.

EAN: 8901117018549 8901117271074

Manufacturer: S&D Pharma CZ, Spol. s.r.o., Prague, Czech Republic, www.sd-pharma.com

Parametry
SUKL názevALERID 10MG TBL FLM 10
SUKL kód0015600

ALERID POR TBL FLM 10X10MG
FENISTIL gel 30g
medicinal preparation
LIVOSTIN eye drops 4 ml
medicinal preparation
LIVOSTIN nasal spray 10ml
medicinal preparation
Ověření internetových stránek a lékárny:
SUKL
Státní ústav pro kontrolu léčiv, Šrobárova 48, 100 41 Praha 10, www.sukl.cz

Reporting of side effects
© Česká lékárna Holding a.s. All rights reserved. v2

info  Cookies help us in providing our services. By using our services, you agree to our use of cookies.